MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sixty-one (61) new.List #mc33122, 7" were returned for evaluation were returned for evaluation.As received no damage was observed.The 35 samples item #mc33122, 7" were taken based on the binomial stages sampling to represent the lot population, these samples were tested as per procedure and once time activated from the microclaves and no leaks or anomalies were observed.Complaints of leaks cannot be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
It was reported that, on an unknown date, a 7" (18 cm) appx 0.51 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer generated a leak during patient use.The report stated that this product was leaking.The sample is available for investigation.There was no patient harm reported.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19544604
Report Number9617594-2024-00770
Device Sequence Number12683048
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public(01)00887709037403(17)270101(10)13810366
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot Number13810366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown